Alert archive / California / Hazardous Seas Watches in 2012

Hazardous Seas Watch 3, NWS Eureka, CA

May 7, 2012

NWS Eureka, CA issued this hazardous seas watch at May 7, 2012, 2:10 PM PDT. It took effect at May 9, 2012, 5:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 7, 2012, 2:10 PM PDT (21:10 UTC)
In effect from
May 9, 2012, 5:00 PM PDT
Expired
May 9, 2012, 2:42 AM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

096 
WHUS76 KEKA 072110
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
210 PM PDT MON MAY 7 2012

PZZ455-080515-
/O.CAN.KEKA.SC.Y.0036.000000T0000Z-120507T2200Z/
/O.NEW.KEKA.SC.Y.0038.120508T2100Z-120510T0000Z/
/O.NEW.KEKA.SE.A.0003.120510T0000Z-120511T0700Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
210 PM PDT MON MAY 7 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 5 PM PDT
WEDNESDAY...
...HAZARDOUS SEAS WATCH IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH THURSDAY EVENING...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM TUESDAY TO 5 PM PDT
WEDNESDAY. A HAZARDOUS SEAS WATCH HAS ALSO BEEN ISSUED. THIS
HAZARDOUS SEAS WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH THURSDAY EVENING. THE SMALL CRAFT ADVISORY HAS BEEN
CANCELLED. 

* NORTH WINDS 10-20 KT TONIGHT...THEN 15-25 KT TUE AND TUE
  NIGHT...AND THEN 20-30 KT WED AND THU.

* SEAS 5-7 FT TONIGHT AND TUE...THEN 8-10 FT TUE NIGHT...AND THEN
  13-15 FT WED AND THU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-080515-
/O.EXB.KEKA.SC.Y.0036.120508T2100Z-120510T0000Z/
/O.NEW.KEKA.SE.A.0003.120510T0000Z-120511T0700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
210 PM PDT MON MAY 7 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 5 PM PDT
WEDNESDAY...
...HAZARDOUS SEAS WATCH IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM TUESDAY TO 5 PM PDT
WEDNESDAY. A HAZARDOUS SEAS WATCH HAS ALSO BEEN ISSUED. THIS
HAZARDOUS SEAS WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH THURSDAY EVENING. 

* NORTH WINDS 15-25 KT TUE AFTERNOON...THEN 15-30 KT WED AND THU.

* 4 TO 6 FT SEAS TONIGHT...THEN TO 8 TO 10 FT TUESDAY NIGHT...AND
  THEN 13-15 FT WED AND THU.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-475-080515-
/O.CON.KEKA.SC.Y.0036.000000T0000Z-120509T0000Z/
/O.CON.KEKA.GL.A.0016.120509T0000Z-120511T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
210 PM PDT MON MAY 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
FRIDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY.
A GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
FRIDAY MORNING. 

* NORTHERLY WINDS 15 TO 25 KT TONIGHT...20 TO 30 KT WITH GUSTS TO
  35 KT TUE AFTERNOON...AND THEN 25 TO 35 KT WED AND THU.

* STEEP SEAS OF 6 TO 9 FT TONIGHT...8 TO 12 FT TUE THROUGH TUESDAY
  NIGHT...AND THEN 13 TO 19 FT WED AND THU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
6 follow-up statements
326 
WHUS76 KEKA 080358
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
858 PM PDT MON MAY 7 2012

PZZ470-475-081200-
/O.CON.KEKA.SC.Y.0036.000000T0000Z-120509T0000Z/
/O.CON.KEKA.GL.A.0016.120509T0000Z-120511T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
858 PM PDT MON MAY 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
FRIDAY MORNING...

* NORTHERLY WINDS 15 TO 25 KT TONIGHT...20 TO 30 KT WITH GUSTS TO
  35 KT TUESDAY AFTERNOON...AND THEN 25 TO 35 KT WEDNESDAY AND
  THURSDAY.

* STEEP SEAS OF 6 TO 9 FT TONIGHT...8 TO 12 FT TUE AND TUESDAY
  NIGHT...AND THEN 13 TO 19 FT WEDNESDAY AND THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-081200-
/O.CON.KEKA.SC.Y.0036.120508T2100Z-120510T0000Z/
/O.CON.KEKA.SE.A.0003.120510T0000Z-120511T0700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
858 PM PDT MON MAY 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TUESDAY TO
5 PM PDT WEDNESDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH THURSDAY EVENING...

* NORTH WINDS 15 TO 25 KT TUESDAY AFTERNOON...THEN 15 TO 30 KT
  WEDNESDAY AND THURSDAY.

* 4 TO 6 FT SEAS TONIGHT BUILDING TO 8 TO 10 FT BY TUESDAY
  NIGHT...AND THEN 13-15 FT WEDNESDAY AND THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-081200-
/O.CON.KEKA.SC.Y.0038.120508T2100Z-120510T0000Z/
/O.CON.KEKA.SE.A.0003.120510T0000Z-120511T0700Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
858 PM PDT MON MAY 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TUESDAY TO
5 PM PDT WEDNESDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH THURSDAY EVENING...

* NORTH WINDS 10 TO 20 KT TONIGHT...15 TO 25 KT TUESDAY AND
  TUESDAY NIGHT...AND THEN 20 TO 30 KT WEDNESDAY AND THURSDAY.

* SEAS 5 TO 7 FT TONIGHT AND TUESDAY...8 TO 10 FT TUESDAY NIGHT...AND
  THEN 13 TO 15 FT WEDNESDAY AND THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
024 
WHUS76 KEKA 080959
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
259 AM PDT TUE MAY 8 2012

PZZ470-475-081800-
/O.CON.KEKA.SC.Y.0036.000000T0000Z-120509T0000Z/
/O.UPG.KEKA.GL.A.0016.120509T0000Z-120511T1600Z/
/O.NEW.KEKA.GL.W.0027.120509T0000Z-120511T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
259 AM PDT TUE MAY 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM PDT
FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. 

* NORTHERLY WINDS 15 TO 25 KT TODAY WILL INCREASE TO 20 TO 30 KT
  WITH GUSTS TO 35 KT LATE THIS AFTERNOON AND EVENING THEN TO 25
  TO 35 KT WEDNESDAY AND THURSDAY.

* STEEP SEAS OF 6 TO 9 FT WILL BUILD TO 8 TO 12 FT TONIGHT...AND
  THEN 14 TO 18 FT WEDNESDAY NIGHT AND THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-081800-
/O.EXT.KEKA.SC.Y.0036.120508T2100Z-120511T0400Z/
/O.CON.KEKA.SE.A.0003.120510T0000Z-120511T0700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
259 AM PDT TUE MAY 8 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM PDT THURSDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH THURSDAY EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS
AFTERNOON TO 9 PM PDT THURSDAY. A HAZARDOUS SEAS WATCH REMAINS IN
EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING. 

* NORTH WINDS 15 TO 25 KT THIS AFTERNOON WILL INCREASE TO 20 TO
  30 KT WEDNESDAY AND THURSDAY.

* 5 TO 7 FT SEAS BUILDING TO 9 TO 11 FT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-081800-
/O.EXT.KEKA.SC.Y.0038.120508T2100Z-120511T0400Z/
/O.CON.KEKA.SE.A.0003.120510T0000Z-120511T0700Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
259 AM PDT TUE MAY 8 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM PDT THURSDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH THURSDAY EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS
AFTERNOON TO 9 PM PDT THURSDAY. A HAZARDOUS SEAS WATCH REMAINS IN
EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING. 

* NORTH WINDS 15 TO 25 KT THIS AFTERNOON WILL INCREASE TO 20 TO 30
  KT WEDNESDAY AND THURSDAY.

* SEAS 5 TO 7 FT BUILDING TO 8 TO 10 FT TONIGHT AND 12 TO 14 FT
  WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
610 
WHUS76 KEKA 081549
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
849 AM PDT TUE MAY 8 2012

PZZ470-475-090000-
/O.CON.KEKA.SC.Y.0036.000000T0000Z-120509T0000Z/
/O.CON.KEKA.GL.W.0027.120509T0000Z-120511T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
849 AM PDT TUE MAY 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
9 AM PDT FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM
PDT FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM
PDT THIS AFTERNOON. 

* WINDS: NORTHERLY 15 TO 25 KT INCREASING TO 20 TO 30 KT WITH
  GUSTS TO 35 KT LATE THIS AFTERNOON AND EVENING...THEN 25 TO 35
  KT WITH GUSTS TO 45 KT WEDNESDAY AND THURSDAY.

* SEAS: 6 TO 9 FT BUILDING TO 8 TO 12 FT TONIGHT...THEN 14 TO 18
  FT WEDNESDAY AND THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-090000-
/O.CON.KEKA.SC.Y.0036.120508T2100Z-120511T0400Z/
/O.CON.KEKA.SE.A.0003.120510T0000Z-120511T0700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
849 AM PDT TUE MAY 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 9 PM PDT THURSDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH THURSDAY EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 9 PM PDT THURSDAY. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT
FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING. 

* WINDS: NORTH 15 TO 25 KT THROUGH THIS EVENING INCREASING TO 20
  TO 30 KT WEDNESDAY AND THURSDAY. EXPECT HIGHER WINDS AROUND
  CAPE MENDOCINO.

* SEAS: 5 TO 7 FT SEAS BUILDING TO 9 TO 11 FT TONIGHT...CONTINUING
  INTO THURSDAY. EXPECT HIGHER WAVES AROUND CAPE MENDOCINO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-090000-
/O.CON.KEKA.SC.Y.0038.120508T2100Z-120511T0400Z/
/O.CON.KEKA.SE.A.0003.120510T0000Z-120511T0700Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
849 AM PDT TUE MAY 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 9 PM PDT THURSDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH THURSDAY EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 9 PM PDT THURSDAY. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT
FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING. 

* WINDS: NORTH 15 TO 25 KT THROUGH THIS EVENING INCREASING TO 20
  TO 30 KT WEDNESDAY AND THURSDAY. EXPECT HIGHER WINDS AROUND
  CAPE MENDOCINO.

* SEAS: 5 TO 7 FT BUILDING TO 8 TO 10 FT TONIGHT AND 12 TO 14 FT
  WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
086 
WHUS76 KEKA 082139
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
239 PM PDT TUE MAY 8 2012

PZZ470-475-090545-
/O.CON.KEKA.SC.Y.0036.000000T0000Z-120509T0000Z/
/O.CON.KEKA.GL.W.0027.120509T0000Z-120511T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
239 PM PDT TUE MAY 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. 

* WINDS: NORTH 25 TO 35 KT WITH GUSTS UP TO 45 KT THROUGH THURSDAY.

* SEAS: 12 TO 14 FT TONIGHT...BUILDING TO 14 TO 19 FT WEDNESDAY
  AND THURSDAY. HIGHEST WAVES SOUTH OF 40 DEGREES NORTH LATITUDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-090545-
/O.CON.KEKA.SC.Y.0036.000000T0000Z-120511T0400Z/
/O.CON.KEKA.SE.A.0003.120510T0000Z-120511T0700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
239 PM PDT TUE MAY 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
THURSDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH THURSDAY EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY.
A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH THURSDAY EVENING. 

* WINDS: NORTH 15 TO 25 KT THROUGH THIS EVENING...INCREASING TO 20
  TO 30 KT WEDNESDAY AND THURSDAY. EXPECT HIGHER WINDS AROUND CAPE
  MENDOCINO.

* SEAS: 9 TO 11 FT THROUGH THURSDAY. EXPECT HIGHER WAVES AROUND
  CAPE MENDOCINO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-090545-
/O.CON.KEKA.SC.Y.0038.000000T0000Z-120511T0400Z/
/O.CON.KEKA.SE.A.0003.120510T0000Z-120511T0700Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
239 PM PDT TUE MAY 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
THURSDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH THURSDAY EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY.
A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH THURSDAY EVENING. 

* WINDS: NORTH 20 TO 30 KT TONIGHT...INCREASING TO 25 
  TO 35 KT WEDNESDAY AND THURSDAY. EXPECT HIGHER WINDS AROUND 
  CAPE MENDOCINO. 

* SEAS: 9 TO 11 FT TONIGHT...BUILDING TO 12 TO 14 FT WEDNESDAY
  NIGHT AND THURSDAY. EXPECT HIGHER WAVES AROUND CAPE MENDOCINO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
689 
WHUS76 KEKA 090524
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1024 PM PDT TUE MAY 8 2012

PZZ470-475-091330-
/O.CON.KEKA.GL.W.0027.000000T0000Z-120511T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1024 PM PDT TUE MAY 8 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY. 

* WINDS: NORTH 25 TO 35 KT WITH GUSTS UP TO 45 KT THROUGH 
  THURSDAY.

* SEAS: 12 TO 14 FT...BUILDING TO 14 TO 19 FT WEDNESDAY AND
  THURSDAY. HIGHEST WAVES SOUTH OF 40 DEGREES NORTH LATITUDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-091330-
/O.CON.KEKA.SC.Y.0036.000000T0000Z-120511T0400Z/
/O.CON.KEKA.SE.A.0003.120510T0000Z-120511T0700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
1024 PM PDT TUE MAY 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
THURSDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH THURSDAY EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY.
A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH THURSDAY EVENING. 

* WINDS: NORTH 15 TO 25 KT...INCREASING TO 20 TO 30 KT WEDNESDAY
  AND THURSDAY. EXPECT HIGHER WINDS AROUND CAPE MENDOCINO.

* SEAS: 9 TO 11 FT THROUGH THURSDAY. EXPECT HIGHER WAVES AROUND 
  CAPE MENDOCINO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-091330-
/O.CON.KEKA.SC.Y.0038.000000T0000Z-120511T0400Z/
/O.CON.KEKA.SE.A.0003.120510T0000Z-120511T0700Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
1024 PM PDT TUE MAY 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
THURSDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH THURSDAY EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY.
A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH THURSDAY EVENING. 

* WINDS: NORTH 20 TO 30 KT...INCREASING TO 25 TO 35 KT WEDNESDAY
  AND THURSDAY. EXPECT HIGHER WINDS AROUND CAPE MENDOCINO.

* SEAS: 9 TO 11 FT...BUILDING TO 12 TO 14 FT WEDNESDAY NIGHT AND
  THURSDAY. EXPECT HIGHER WAVES AROUND CAPE MENDOCINO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
749 
WHUS76 KEKA 090942
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
242 AM PDT WED MAY 9 2012

PZZ450-091745-
/O.UPG.KEKA.SC.Y.0036.000000T0000Z-120511T0400Z/
/O.EXB.KEKA.GL.W.0027.000000T0000Z-120510T1600Z/
/O.UPG.KEKA.SE.A.0003.120510T0000Z-120511T0700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
242 AM PDT WED MAY 9 2012

...GALE WARNING IN EFFECT UNTIL 9 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 9 AM PDT THURSDAY. 

* WINDS: NORTH 20 TO 30 KT WITH GUSTS UP TO 35 KT...INCREASING TO
  25 TO 35 KT WITH GUSTS UP TO 40 KT TONIGHT AND THURSDAY MORNING.
  EXPECT HIGHER GUSTS AROUND CAPE MENDOCINO.

* SEAS: 9 TO 11 FT BUILDING TO 11 TO 13 FT THIS AFTERNOON. EXPECT
  HIGHER WAVES AROUND CAPE MENDOCINO.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-091745-
/O.UPG.KEKA.SC.Y.0038.000000T0000Z-120511T0400Z/
/O.EXB.KEKA.GL.W.0027.000000T0000Z-120511T0000Z/
/O.UPG.KEKA.SE.A.0003.120510T0000Z-120511T0700Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
242 AM PDT WED MAY 9 2012

...GALE WARNING IN EFFECT UNTIL 5 PM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 5 PM PDT THURSDAY.

* WINDS: NORTH 25 TO 35 KT WITH GUSTS UP TO 40 KT THROUGH
  THURSDAY. EXPECT HIGHER GUSTS AROUND CAPE MENDOCINO.

* SEAS: BUILDING TO 12 TO 14 FT TONIGHT AND THURSDAY. EXPECT HIGHER
  WAVES AROUND CAPE MENDOCINO.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ470-475-091745-
/O.CON.KEKA.GL.W.0027.000000T0000Z-120511T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
242 AM PDT WED MAY 9 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY. 

* WINDS: NORTH 25 TO 35 KT WITH GUSTS UP TO 45 KT THROUGH 
  THURSDAY NIGHT. 

* SEAS: 12 TO 14 FT...BUILDING TO 14 TO 18 FT TONIGHT AND
  THURSDAY. HIGHEST WAVES SOUTH OF 40 DEGREES NORTH LATITUDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this hazardous seas watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas watch went out at May 7, 3:23 AM PDT, 10 hours 47 minutes earlier.

Area forecast discussion, May 7, 3:23 AM PDT, 10 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
323 AM PDT MON MAY 7 2012

.SYNOPSIS...OFFSHORE FLOW IS EXPECTED TO CONTINUE TODAY WITH MOSTLY
CLEAR SKIES AND WARM TEMPS. COASTAL LOW CLOUDS...FOG...AND COOLER
TEMPS ARE EXPECTED TUESDAY THROUGH WEDNESDAY AS A WEAK TROUGH
MOVES INTO THE PACIFIC NORTHWEST.

&&

.DISCUSSION...VERY FEW CHANGES NEEDED TO THE CURRENT FCST. THE
MAIN CHALLENGE CONTINUES TO BE THE EXTENT OF STRATUS DEVELOPMENT
OVER THE NEXT SEVERAL DAYS. STRONG RIDGE OF HIGH PRESSURE
OVERHEAD TODAY...WITH THE RIDGE AXIS PASSING BY LATER TODAY. THE
RIDGE BEGINS TO FLATTEN IN RESPONSE TO SEVERAL WEAK SHORTWAVES
PASSING BY TO THE NORTH. THE DAMPENING OF THE RIDGE WILL RESULT IN
SLIGHTLY LOWER HEIGHTS AND A SWITCH TO AN ONSHORE GRADIENT. MORE
OF A MARINE PUSH IS EXPECTED LATER TODAY AND OVERNIGHT...AND AGAIN
LATE TUE AND WED. FOG AND PERHAPS A LITTLE DRIZZLE ALONG THE
IMMEDIATE COAST IS EXPECTED AS THE MARINE LAYER DEEPENS. THE RIDGE
BEGINS TO POKE BACK UP BY THU...WITH BUILDING HEIGHTS AND MORE OF
AN OFFSHORE COMPONENT INTO NEXT WEEKEND. JCA

&&

.AVIATION...PATCHY FOG WILL DEVELOP ACROSS CEC AND ACV EARLY THIS
MORNING REDUCING VISIBILITIES AND/OR CEILINGS TO MVFR AND IFR
CONDITIONS. ONCE THE FOG DISSIPATES LATER THIS MORNING VFR
CONDITIONS WILL PREVAIL AT THE AIRPORTS THROUGH THIS EVENING. LIGHT
WINDS ARE OCCURRING AT THE AIRPORTS EARLY THIS MORNING. THERE IS A
STRONGER SUBSIDENCE INVERSION AT THE LOWER HEIGHTS THIS MORNING THAN
THERE WAS 24 HRS AGO.

&&

.MARINE...A HIGH PRESSURE SYSTEM WILL PERSIST OFFSHORE AND CONTINUE
INTERACTING WITH A THERMAL TROUGH LOCATED OVER LAND. THE COMBINATION
OF THESE TWO FEATURES WILL MAINTAIN THE TIGHT PRESSURE GRADIENT AND
MODERATE TO STRONG NORTHERLY WINDS OVER THE WATERS THROUGH THE
PERIOD. THE PRESSURE GRADIENT WILL BEGIN TO TIGHTEN FURTHER TUESDAY
AFTERNOON RESULTING IN THE WINDS INCREASING ACROSS THE OUTER WATERS
TO GALE CONDITIONS BY TUESDAY NIGHT. THEREFORE A GALE WATCH IS IN
EFFECT OVER THE OUTER WATERS BEGINNING TUESDAY EVENING. A SMALL CRAFT
ADVISORY AND HAZARDOUS SEAS WARNING CONTINUES IN EFFECT OVER THE OUTER
WATERS THROUGH TUESDAY AFTERNOON. A SMALL CRAFT ADVISORY CONTINUES
OVER THE SOUTHERN INNER WATERS THROUGH THIS AFTERNOON.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY PZZ455-470-475.

HAZARDOUS SEAS WARNING PZZ470-475.

GALE WATCH PZZ470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, May 7, 4:30 AM PDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
430 AM PDT MON MAY 7 2012

CAZ001>004-076-081230-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
430 AM PDT MON MAY 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 6:06 PM PDTHazardous Seas WarningEKA15 hr
May 7, 2:43 AM PDTGale WatchEKA24 hr
May 7, 2:10 PM PDTSmall Craft AdvisoryEKA37 hr

Nearby

Hazardous Seas Watches in California, 2012Every hazardous seas watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.